| Model Number |
86114 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the device had cuff inflation/deflation issue and showed gurgling and leakage due to the ventilator screen.There was no reported patient outcome.